Stochastic regularization method for backward Cauchy problem in Banach spaces
Burrage, Kevin, Casteren, J. van, & Piskarev, S. (2011) Stochastic regularization method for backward Cauchy problem in Banach spaces. Numerical Functional Analysis and Optimization, 32(10), pp. 1019-1040.
We consider a stochastic regularization method for solving the backward Cauchy problem in Banach spaces. An order of convergence is obtained on sourcewise representative elements.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Abstract differential equations, Backward Cauchy problem, Banach spaces, Difference schemes, Discrete semigroups, Full discretization, Ill-posed problem, Regularization, Semidiscretization, Well-posedness|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
|Deposited On:||14 Sep 2011 23:37|
|Last Modified:||14 Sep 2011 23:37|
Repository Staff Only: item control page